MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLES KIT, FOR FIBERTAK SUTR ANCH; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

ARTHREX, INC. DISPOSABLES KIT, FOR FIBERTAK SUTR ANCH; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number DISPOSABLES KIT, FOR FIBERTAK SUTR ANCH
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a facility representative via sems that an ar-3600dc flexible drill broke at the laser mark.This was discovered during a case and broke during use.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection it was noted that the flexible drill had broken.Overall length was unable to be measured due to the broken state of the device.Diameter was measure and found to be within tolerance per drawing specifications.The cause of this remains undetermined.

Brand Name
DISPOSABLES KIT, FOR FIBERTAK SUTR ANCH
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14195885
Report Number1220246-2022-04813
Device Sequence Number5245930
Product Code HWE
UDI-Device Identifier00888867101951
UDI-Public00888867101951
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPOSABLES KIT, FOR FIBERTAK SUTR ANCH
Device Catalogue NumberAR-3600DC
Device Lot Number14697050
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2022
Supplement Date Received by Manufacturer04/09/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown